# SDR IPXA2019011537887

- Difficulty date: December 27, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A57260213207
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING O/B T/E O/B STATIC WICK BASE IS LOOSE. REMOVED STATIC WICK BASE AND FOUND RT WING TIP UPPER BEAM CORRODED. REPAIRED RT WING TIP UPPER BEAM CORROSION IAW SRM 57-30-11 PAR. 4.J. FIG. 214 SHEET 4. (MINOR)
